Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kepy

My Situation

So, ive been on DKR for about 2 months and my face was really clear, like barely any acne at all. I think i ate something and developed a full body rash which i took benedryl. I ended up missing a night of DKR for going out partying. The next 2 days my face just exploded. Anyways, the rash cleared up and now im back onto DKR fully but for some reason my face seems like its reacting differently to the regime. Some days my face is so dry its peeling no matter how much moisturizer i put on and i get some burning when i do put the mositurizer on. But i dont want to go off DKR because im still recovering from the acne explosion. And some of the spots where i shave like by my ears are irritated. Can anyone explain this? All of this happened once i got that rash?

Share this post


Link to post
Share on other sites

It sounds like you need to see a physician. Unexplained rashes aren't good.

Otherwise, if you aren't experiencing any irritation from the BP, I'd continue the regimen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×